Top
10
Doctor insights on: Itchy Dry Rash On Face

Share
1

1
Hi..I used lumene night cream and now I have an itchy dry bumpy rash on my face & neck. It seems to be spreading what can I buy to heal it?

Hi..I used lumene night cream and now I have an itchy dry bumpy rash on my face & neck. It seems to be spreading what can I buy to heal it?

Allergy to cream: Derived from Arctic sea buckthorn. is rare berry hand picked grows wild at the arctic sea coast. It is presumed to activate cell regeneration and skin functions; help to reduce wrinkles It is made in Finland You are probably allergic to the cream. Call your physician or use OTC allergy cream. Avoid the night cream. If not better definitely see your doctor. ...Read more

Dr. Cornelia Franz
1,060 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


3

3
I get this rash on face when my facial hair start to grow,Is itchy and pink,What is and why happens,Is in my profile picture...

I get this rash on face when my facial hair start to grow,Is itchy and pink,What is and why happens,Is in my profile picture...

Shaving rash: Probably folliculitis barbae (shaving rash) more commonly in people who have curly hair. Apply hair conditioner for a few minutes before shaving. Use a single blade razor (double blade razors cut the hairs too short, allowing them to grow in.) and shave in the direction the hair grows, do not pull the skin (or use an electric razor. Apply hydrogen peroxide after shaving. ...Read more

4

4
Slight itchy rash on face after using patanase... Is this a reaction and should I stop using it?

Slight itchy  rash on face after using patanase... Is this a reaction and should I stop using it?

Rash from patanase: It is possibly related to the patanase. The easiest thing to do is to stop the medication and see if the rash goes away. If and when the medication is restarted and the rash reappears then you likely have your answer. ...Read more

See 1 more doctor answer
5

5
Rash on face, little itchy, face feels hot, changes from dark bright red to light red at times, headache. Is it cholesterol med or sun?

Rash on face, little itchy, face feels hot, changes from dark bright red to light red at times, headache. Is it cholesterol med or sun?

Read drug info: This is most likely a reaction to the sun but your medications may make you photo sensitive and prone to a rash. If this is the area to which you are applying steroid, that could also be a cause. ...Read more

6

6
What can I take if I have an itchy rash on face and puffy eyes?

What can I take if I have an itchy rash on face and puffy eyes?

Many possibilities: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more

See 1 more doctor answer
7

7
What causes a itchy rash on face mostly nose and forehead?

What causes a itchy rash on face mostly nose and forehead?

Probably allergy: It could be something else. You need to be examined by a dermatologist who can then recommend treatment. ...Read more

8

8
My 1 year old has rash on face and under chin, it's red spotted and itchy under chin. Going around to side of ears! should I be concerned?

My 1 year old has rash on face and under chin, it's red spotted and itchy under chin. Going around to side of ears! should I be concerned?

M.D. visit/skin care: In addition to eczema, it may be related to contact with a product or plant oil that triggers a reaction. I would suggest the use of a hypoallergenic soap such as white dove and eucerin cream, avoiding hot water and rubbing the area, until your physician sees him. ...Read more

See 1 more doctor answer
10

10
Was on high dose of predinsone for 2 1/2 weeks. Came off of it and developed a non itchy "rash" on face and chest that looks like bad acne. Is this co?

Was on high dose of predinsone for 2 1/2 weeks. Came off of it and developed a non itchy "rash" on face and chest that looks like bad acne. Is this co?

Expected: Acnes is a common side effects after high dose of prednisone. It will go away with time but if it bothers you a lot, ask your doctor to prescribe a retinoid cream for you. ...Read more

See 1 more doctor answer
Dr. Amanda Itzkoff
90 doctors shared insights

Rash On Face (Definition)

Rash on face varies depending on the cause. Raised rash is one, which are palpable or felt by fingers. The different types of raised rashes are: papules (like a pimple), pustular (containing pus), vesicular (containing fluid like chicken pox), or a patch with margins such as in tinea. The nature of the rash gives us clues ...Read more


Dr. John Chiu
2,490 doctors shared insights

Skin Rash (Definition)

Skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more